| Home | E-Submission | Sitemap | Editorial Office |  
top_img
Ann Clin Neurophysiol > Volume 10(2); 2008 > Article
Ann Clin Neurophysiol. 2008; 10(2): 112-115.
Colchicine-induced Acute Myopathy in a Renal Recipient
Jin-Soo Kim, Chae-Won Shin, Huijun Yang, Jun Soon Kim, and Yoon-Ho Hong
Copyright © 2008 The Korean Society of Clinical Neurophysiology
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Colchicine is a drug used for the treatment of acute gouty arthritis or various autoimmune diseases. Gastrointestinaladverse effects such as abdominal pain and vomiting are the common side effects of the drug, but rarely myopathy hasbeen reported to occur particularly in renal recipients who were treated concomitantly with immunosuppressants. Herein,we report a case who presented with acute myopathy after treated with colchicine for acute gouty arthritis.
Key words: Colchicine, Myopathy, Renal failure
TOOLS
PDF Links  PDF Links
Download Citation  Download Citation
  Print
Share:      
METRICS
1,530
View
6
Download
Related articles
Acyclovir-Induced Encephalopathy in a Patient with Normal Renal Function  2013 June;15(1)
Licorice-induced Hypokalemic Myopathy  2001 ;3(1)
Editorial Office
Department of Neurology, Seoul National University (SNU) College of Medicine
SMG-SNU Boramae Medical Center
20 Boramaero-5-Gil, Dongjak-Gu, Seoul 07061, Republic of Korea
TEL : +82-2-2266-7238    FAX : +82-2-831-2826   E-mail: acn.journal@e-acn.org
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Clinical Neurophysiology.           Developed in M2PI